# SDR 0300116717

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 90,647 hours, 22,875 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FIRE WARNING LIGHTS CAME ON DIM AND FIRE WARNING BELL SOUNDED. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE AURAL WARNING CONTROL BOX. OPERATIONAL CHECK GOOD.
